Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table Errata

Journal: Math. Comp. 17 (1963), 333-335
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Vandrey, Z. Angew. Math. Mech., vol. 20, 1940, p. 277-279. MR 0003571 (2:239b)
  • [2] A. Fletcher, J. C. P. Miller, L. Rosenhead, & L. J. Comrie, An Index of Mathematical Tables, second edition, vol. 2, 1962, p. 919, Blackwell Scientific Publications, Oxford, England (for Scientific Computing Service, London); American issue, Addison-Wesley Publishing Co., Inc., Reading, Massachusetts.

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society